# SDR CALA9800834

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: 0ownlock
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOWNLOCK CRANK HOLES ARE OVERSIZED.  FABRICATED AND INSTALLED TWO BUSH INGS PER OHM 32-01-02.
